# SDR MASA2021112100311

- Difficulty date: November 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 15,620 hours, 9,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Depleted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT IN FLT DK 1 BULB INOP
R&R FWD RH EMER BATTERY
